Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 259813, 9 pages
http://dx.doi.org/10.1155/2012/259813
Research Article

A Regularized Gradient Projection Method for the Minimization Problem

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Mathematics and the RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
3School of Computer Science and Software, Tianjin Polytechnic University, Tianjin 300387, China

Received 22 November 2011; Accepted 8 December 2011

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Yonghong Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yonghong Yao, Shin Min Kang, Wu Jigang, and Pei-Xia Yang, “A Regularized Gradient Projection Method for the Minimization Problem,” Journal of Applied Mathematics, vol. 2012, Article ID 259813, 9 pages, 2012. https://doi.org/10.1155/2012/259813.